# SDR MALA060675

- Difficulty date: August 26, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 16,054 hours, 15,667 cycles
- System (JASC): 2760 · Drag Control System
- Part: Seal
- Part number: HC579H0351203U
- Condition: Damaged
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION IN RANGE OF 280 TO 287 KIAS MAINT VERIFIED RIGHT MID SPOILER FLUTTERING. DURING EPISODE NOTED RT MID LIFT SPOILER FLUTTERING IN FLT. OTHER SPOILERS CHECK OK. NOTED MID SPOILER SEAL REQUIRES RE-CONTOURING. RE-CONTOURED T/E SEAL DUE TO SEAL GAP. SEAL IS CONTOURED FLUSH WITH FLAP TAB. AC TO BE FERRIED FROM MEM TO MSP WITH AIRSPEED RESTRICTED TO BELOW 250 KTS. RHOB LIFT SPOILER SEAL TS AND REPAIRS. REPLACED RHOB LIFT SPOILER TE PN HC579HO351-203U IAW SRM 57-72-11
